Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Eraena

Members
  • Content Count

    21
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Eraena

  • Rank
    Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. My symptoms seems to gradually build up throughout the day. In the morning I feel "alright" - symptoms are mild, but as the day goes on, symptoms start to intensify. I start to have increased lightheadedness along with pounding headaches on standing and nausea. Does anyone know why this happens, and how to deal with it?
  2. Eraena

    Is this blood pooling?

    I also have these two pictures. I was standing for 15 minutes.
  3. Please excuse the mud puppy feet and the hairy legs. I was standing for 5 minutes. The feet start to feel tingly, burning and pulsy.
  4. Eraena

    Low BP in every position?

    I rarely feel lightheaded on standing. It's rather I feel lightheaded every few seconds. My HR does go up. I've noticed the longer I stand, the more my heart palpitates, also along with chest tightness and shortness of breath. Then, it is normal even though I can't really function? My resting HR is between 53-65.
  5. Eraena

    Low BP in every position?

    I went to the doctor last year and my BP was 88/60, but felt completely fine. I'm drinking 80-100oz, and adding salt to things that already have salt. I had soup that had 1,550mg of sodium and I added 1/2 of salt (around 1,000mg). I'm also wearing compression stockings and taking Midodrine.
  6. I haven't decided to take my BP in all positions until now, and I've noticed that it's low in all positions. [Lying down]: Systolic 95-104/ Diastolic 54-60 [Sitting]: Systolic 80-105/ Diastolic 44-59 [Standing]: Systolic 93-105/ Diastolic 58-64 My resting HR is usually 53-65. Probably the reason why I feel lightheaded in all positions? I find that natural treatments and medicine isn't helping to raise the BP, or at least is not helping me feel less lightheaded and tired. I was diagnosed with POTS, but the doctor said it wasn't a definite diagnoses, and said that it could be something deeper. I don't go to the neurologist until January 22. I don't know if it is Dysautonomia, but something clearly doesn't feel right. I don't have a drop in BP on standing, and it seems everywhere it focuses more on orthostatic hypotension, rather than BP staying chronically low. I know you all can't diagnose me, but I don't know where to go next.
  7. Eraena

    Hypotension

    What causes isolated diastolic hypotension? I had (literally) 4 biscuits with gravy and went crazy with sea salt, then drank close to 28oz of water. My BP before was 94/53, now it's 110/53. It seems top number responds to water, salt, medication, but my bottom number wont budge. The bottom number is causing all the symptoms, and haven't seen it past 60 in a while.
  8. Eraena

    Hypotension

    That was my first side effect. I was like, "What's happening to my scalp?". It usually starts 40mins after, then lasts around 2 hours. Do I have to take it for several days for the body to get used to it? Or is it a medication that can take affect on the first day of taking it?
  9. Eraena

    Hypotension

    The doc said to take 1 2.5mg and half another one, to make it half of 5 for a few days. Then change it to 5. I can't wait to see the results and feel better.
  10. Eraena

    Hypotension

    @StayAtHomeMom The only medication I'm taking now is midodrine, 2.5mg once a day. I thought about calling the doctor to see if I can up the dose.
  11. Eraena

    Hypotension

    I've been dealing with chronic symptomatic hypotension since May. I've tried everything I could to raise it: Water, salt, compression stockings, medication and even exercise. I had many blood tests done, which all came back normal. My systolic doesn't get too low usually around 80-95, but when my diastolic goes down to mid-low 40's I start to feel very sleepy/drowsy/weak and feel the need to breathe faster. One time I was exercising and checked my BP, it was 125/52. 40mins after, it was 81/52. I haven't fainted, but I guess it's concerning because of constant lightheadedness and feeling lethargic. Should I go to a neurologist or an endocrinologist? Because I find it very strange for it not to improve with lifestyle changes
  12. Eraena

    Need help.

    I try to stay completely still, but a little hard with balance issues. The HR goes down 1-2 beats per second. It usually can end up in the 80's, but can bump up to low 100's, then go back down. There's a lot of variation. The compression socks really work with the HR on standing. Only went from 72 to 80. Sometimes my standing HR stay in the 100's, but with compression socks, it's sometimes as low as 65.
  13. Eraena

    Need help.

    I checked my heart rate from sitting to standing: 65 to 117. But, again, the heart rate plummets down very fast after reaching 117. Does low blood pressure cause that? I don't feel lightheaded when standing up, but constant lightheadedness every few seconds.
  14. Eraena

    Need help.

    I'm taking 2.5mg once a day. I thought it'll be 3 times a day, so I'm confused why my doctor wants me to take it once. I'm not sure how long the tingle lasts, but probably a few hours, and I start to feel it 40min after taking it. My systolic goes up a little bit, low 100s, but my diastolic wants to stay between 40-53. My low diastolic is what makes me symptomatic rather than the systolic.
  15. Eraena

    Need help.

    Wow, I didn't know that. I don't really like soda, but thanks for the recommendation. - So, I took Midodrine. Of course, the first side effect is a tingly scalp, but how long does it take to up my BP? I took it almost 2 hours ago and I don't feel any better. I actually feel even more lethargic. I want to lay down, but I know I can't.
×